# SDR SIMA20150225002

- Difficulty date: February 25, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 26,222 hours, 21,852 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mount Bracket
- Part number: P2070009120
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DETECTOR EMER FLASHLIGHT ON BULKHEAD, MOUNTING BRACKET BROKEN.  R & R CAPTAINS FLASHLIGHT BASE ASSEMBLY IAW AMM 33-51-01.  OPERATIONS CHECKED GOOD.
